# SDR SWIA201541438

- Difficulty date: September 5, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 29,832 hours, 17,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FWD EQUIPMENT COMPARTMENT, TRU BAY, FLOOR ON LT SIDE CRACKED.  REMOVED DAMAGE FROM ELECTRICAL BAY FLOOR AND INSTALLED DOUBLER REPAIR IAW REO.
